MathSciNet Relay Station
MathSciNet bibliographic data
MR2130547 35K57
Chen, Xinfu; Guo, Jong-Shenq Existence and uniqueness of entire solutions for a reaction-diffusion equation. J. Differential Equations 212 (2005), no. 1, 62–84.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement